# SDR COMA9860035

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target Fitting
- Part number: 600332101
- Condition: Missing
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION NOSE DOOR LIGHT CAME ON.  REPLACED RIGHT HAND NLG DOOR FITTING ASSY.
